zbMATH — the first resource for mathematics

A new approach to an analysis of Henry type integral inequalities and their Bihari type versions. (English) Zbl 0893.26006
From the author’s abstract: “We propose a new method to solve integral inequalities of Henry-Gronwall type and their Bihari nonlinear version. Nonlinear integral inequalities with weakly singular kernels and with multiple integrals as well as a modification of the Ou-Iang-Pachpatte inequality are also treated”.

26D10 Inequalities involving derivatives and differential and integral operators
Full Text: DOI
[1] Bihari, J.A., A generalization of a lemma of Bellman and its applications to uniqueness problems of differential equations, Acta math. acad. sci. hungar., 7, 81-94, (1965) · Zbl 0070.08201
[2] Filatov, A.N.; Sharova, L.V., Integral inequalities and theory of nonlinear oscillations, (1976), Nauka Moscow · Zbl 0463.34001
[3] Hale, J.K., Asymptotic behaviour of dissipative systems, Mathematical surveys and monographs, Amer. math. soc., 25, (1988)
[4] Henry, D., Geometric theory of semilinear parabolic equations, (1981), Springer-Verlag Berlin/Heidelberg/New York · Zbl 0456.35001
[5] Kuczma, M., An introduction to the theory of functional equations and inequalities: Cauchy’s equation and Jensen’s inequality, (1985), University of Katowice Katowice · Zbl 0555.39004
[6] Martyniuk, A.A.; Lakshmikanthan, V.; Leela, S., Motion stability: the method of integral inequalities, (1977), Naukova Dumka Kiev
[7] Martyniuk, A.A.; Gutowski, R., Integral inequalities and stability of motion, (1979), Naukova Dumka Kiev
[8] Medveď, M., A generalization of Bihari’s lemma and their applications, Mat. časopis, 20, 225-232, (1970) · Zbl 0227.34011
[9] Medveď, M., Bihari type inequalities with multiple integral and delay, Period. math. hungar., 27, 207-212, (1993) · Zbl 0796.34058
[10] Pachpatte, B.G., On some new inequalities in the theory of differential equations, J. math. anal. appl., 189, 128-144, (1995) · Zbl 0824.26010
[11] Rudin, W., Real and complex analysis, (1974), McGraw-Hill New York
[12] Sano, H.; Kunimatsu, N., Modified Gronwall’s inequality and its application to stabilization problem for semilinear parabolic systems, Systems control lett., 22, 145-156, (1994) · Zbl 0792.93095
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.